MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG SOMATOM GO.TOP; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED

SIEMENS HEALTHINEERS AG SOMATOM GO.TOP; SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Model Number 11061640
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Abrasion (1689)
Date of Event 05/22/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Siemens has completed an investigation of the reported event.The root cause was determined to be improper handling.The reported issue was resolved by replacement of the damaged plexiglass ring.The system was inspected for any additional damage, and no further abnormalities were identified.The system was returned to clinical operation and is functioning as specified.The root cause of the incident was determined to be improper handling, as the patient unintentionally collided with the plexiglass ring.Information regarding patient handling is clearly outlined in the instructions for use (print no.C2-082b-g.621.05.03.02, chapter 2.4.4, p.28): ¿observe the following safety information when securing the patient on the table.Unintentional patient movement! injury to the patient.Always fix and observe the patient during the measurement.¿ no further technical investigation is deemed necessary, and a safety assessment has been performed.Assessment does not indicate a system failure or malfunction, and no non-conformity was identified.
 
Event or Problem Description
It was reported to siemens that an adverse event occurred while operating the somatom go.Top ct scanner.According to the information provided, the patient hit the plexiglass ring located in the center of the gantry with his knee, resulting in damage to the component.The patient sustained minor abrasions to the knee, which were treated with minor first aid.No serious or long-term health consequences have been reported.

Brand Name
SOMATOM GO.TOP
Common Device Name
SYSTEM, X-RAY, TOMOGRAPHY, COMPUTED
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 or
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
meredith adams
40 liberty blvd.
malvern, PA 19355
4843231631
MDR Report Key25373359
Report Number3004977335-2026-00090
Device Sequence Number16104428
Product Code JAK
UDI-Device Identifier04056869151571
UDI-Public(01)04056869151571
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K250822
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number11061640
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/22/2026
Initial Report FDA Received Date06/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale